| Catalog Number |
18064260S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during today¿s surgery, a primary surgery after external fixateur a breakage of the drill 18064260s d4.2mm x 340mm, ao color code green, occurred due to application difficulties.As a result, one tip broke off.This happened during the step of drilling the posterior calcaneal screw in the procedure.There was no hard no reported.There is no surgical delay, medical intervention reported and the surgery was reported to have been completed successful.The product fresh out of box, not re-sterilized.The tip of the drill remained in patient.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
It was reported that during today¿s surgery, a primary surgery after external fixateur a breakage of the drill 18064260s d4.2mm x 340mm, ao color code green, occurred due to application difficulties.As a result, one tip broke off.This happened during the step of drilling the posterior calcaneal screw in the procedure.There was no hard no reported.There was no surgical delay, medical intervention reported and the surgery was reported to have been completed successful.The product fresh out of box, not re-sterilized.The tip of the drill remained in patient.